MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, MINI

MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, MINI
Model Number SD980.016
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 06/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation ongoing.Device not returned to manufacturer.
 
Event or Problem Description
Patient was feeling discomfort due to her bsso plate sticking out past her mandible.Patient will need revision surgery to remove the plate.
 
Event or Problem Description
Patient was feeling discomfort due to her bsso plate sticking out past her mandible.Patient will need revisionary surgery to remove the plate.
 
Additional Manufacturer Narrative
Devices met specifications and no root cause could be determined.Investigations indicated that devices were potentially not placed according to the plan.

Brand Name
TRUMATCH
Common Device Name
TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, MINI
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key15508588
Report Number3003998208-2022-00020
Device Sequence Number14763120
Product Code JEY
UDI-Device Identifier05420060380167
UDI-Public05420060380167
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.016
Device Catalogue NumberSD980.016
Device Lot NumberME22ILORET
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Supplement Date Received by Manufacturer10/28/2022
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date11/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age18 YR
Patient SexFemale